A series solution for the effective properties of incompressible viscoelastic media

Abstract : This paper presents a series solution for the homogenization problem of a linear viscoelastic periodic incompressible composite. The method uses the Laplace transform and the correspondence principle which are combined with the classical expansion along Neumann series of the solution of the periodic elasticity problem in Fourier space. The terms of the Neumann series appear as decoupled, containing geometry dependent terms and viscoelastic properties dependent terms which are polynomial fractions whose inverse Laplace transforms are provided explicitly.
Complete list of metadatas

https://hal-upec-upem.archives-ouvertes.fr/hal-00922606
Contributor : Guy Bonnet <>
Submitted on : Tuesday, January 12, 2016 - 12:44:35 PM
Last modification on : Thursday, July 18, 2019 - 4:36:06 PM
Long-term archiving on : Saturday, April 16, 2016 - 12:40:28 AM

File

article-hoang-bonnet-a-series....
Files produced by the author(s)

Identifiers

Collections

Citation

H. Hoang-Duc, Guy Bonnet. A series solution for the effective properties of incompressible viscoelastic media. International Journal of Solids and Structures, Elsevier, 2014, 51 (2), pp.381-391. ⟨10.1016/j.ijsolstr.2013.10.009⟩. ⟨hal-00922606⟩

Share

Metrics

Record views

305

Files downloads

185